# SDR DALA2019071804288

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 49,591 hours, 33,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN COVER IS LOOSE AT LOCATION: 6.2 INTERIOR. UPON ARRIVAL MAINTENANCE DISCOVERED THAT THE EMERGENCY EXIT SIGN COVER WAS MISSING. THE EXIT SIGN COVER WAS REINSTALLED AND THE OPERATIONAL CHECK WAS GOOD PER AMM 25-60. (LP #1167004)
